# SDR CA131127001

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 40750101
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,347 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT DEBRIEF ON FAULT.  THEY WERE AT A NORMAL TAXI SPEED HEADING OUT TO DEPART. THEY WERE GOING STRAIGHT WHEN THE CAS NWS FAIL APPEARED.  THEY IMMEDIATELY STARTING BRAKING TO SLOW DOWN.  AS THE ACFT ALMOST STOPPED THEY FELT THE ACFT WAS TURNING LEFT. THE CREW CALLED THE TOWER TO REPORT A PROBLEM.  THE TOWER CONFIRMED THAT THE NOSE WHEELS WERE HARD OVER 90 DEGREE.  THE CREW SELECTED THE NWS TO OFF.  MESSAGE CLEARED. TURNED NWS ON AND IMMEDIATELY MESSAGE CAME BACK. CREW SHUTDOWN AND AIRCRAFT WAS TOWED TO SERVICE CENTER.
